# SDR TRAX200700734

- Difficulty date: May 28, 2007
- Submitted: June 1, 2007
- Operation: Air carrier
- Aircraft: N716EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10084
- Aircraft time: 11,410 hours, 7,478 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Door
- Condition: Unknown
- Location: Emergency Exit
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND LEFT OVERWING EMERGENCY EXIT DIFFICULT TO OPEN WHILE PERFORMING FUNCTIONAL TEST OF LEFT OVERWING EMERGENCY EXIT.  [SUP 06-07-07]  PERFORMED LUBE TASK IAW CRJ 700 AMM 12-20-52-640-802-A01 PERFORMED. OPS CHECK IAW CRJ 700 AMM 52-21-00. NO DEFECTS FOUND AT THIS TIME.
